Modular Functions of One Variable V

IHES No. 6 (1960) pp. 27-43 [Ma] J. MANIN, Parabolic points and zeta functions of modular curves, Izv. Akad. Nauk SSSR, Ser. Mat. Tom 36 (1972) No. 1 , AMS translation pp. 19-64 [Ner] A. NERON, Quasi-fonctions et hauteurs sur les ...

Modular Functions of One Variable V

Author: J. P. Serre

Publisher: Springer

ISBN: 3540372911

Page: 296

View: 761

The proceedings of the conference are being published in two parts, and the present volume is mostly algebraic (congruence properties of modular forms, modular curves and their rational points, etc.), whereas the second volume will be more analytic and also include some papers on modular forms in several variables.

Related Books:

Modular Functions of One Variable V
Language: en
Pages: 296
Authors: J. P. Serre, D. B. Zagier
Categories: Mathematics
Type: BOOK - Published: 2006-11-15 - Publisher: Springer

The proceedings of the conference are being published in two parts, and the present volume is mostly algebraic (congruence properties of modular forms, modular curves and their rational points, etc.), whereas the second volume will be more analytic and also include some papers on modular forms in several variables.
Modular Functions of One Variable II
Language: en
Pages: 600
Authors: P. Deligne, Willem Kuyk
Categories: Mathematics
Type: BOOK - Published: 2009-02-28 - Publisher: Springer

Books about Modular Functions of One Variable II
Collected Papers of Srinivasa Ramanujan
Language: en
Pages: 426
Authors: Srinivasa Ramanujan Aiyangar
Categories: Mathematics
Type: BOOK - Published: 2000 - Publisher: American Mathematical Soc.

The influence of Ramanujan on number theory is without parallel in mathematics. His papers, problems and letters have spawned a remarkable number of later results by many different mathematicians. Here, his 37 published papers, most of his first two and last letters to Hardy, the famous 58 problems submitted to
Selected Works of Ilya Piatetski-Shapiro
Language: en
Pages: 824
Authors: Ilya Piatetsky-Shapiro, Ilʹi︠a︡ Iosifovich Pi︠a︡tet︠s︡kiĭ-Shapiro, Ilya Piatetski-Shapiro
Categories: Mathematics
Type: BOOK - Published: 2000 - Publisher: American Mathematical Soc.

This selection of papers of I. Piatetski-Shapiro represents almost 50 years of his mathematical activity. Included are many of his major papers in harmonic analysis, number theory, discrete groups, bounded homogeneous domains, algebraic geometry, automorphic forms, and automorphic $L$-functions. The papers in the volume are intended as a representative and
The Andrews Festschrift
Language: en
Pages: 426
Authors: Dominique Foata, Guo-Niu Han
Categories: Mathematics
Type: BOOK - Published: 2011-06-28 - Publisher: Springer Science & Business Media

This book contains seventeen contributions made to George Andrews on the occasion of his sixtieth birthday, ranging from classical number theory (the theory of partitions) to classical and algebraic combinatorics. Most of the papers were read at the 42nd session of the Sminaire Lotharingien de Combinatoire that took place at